# SDR F3LA2017051700140

- Difficulty date: May 8, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 54,648 hours, 21,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 54,648 hours, 21,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y765 AT FR66 HAS CORROSION ON UPPER SURFACE. REMOVED CORROSION ON FLOORBEAM Y765 AT FR66 FOUND TO BE OUT OF LIMITS. REMOVED FLOORBEAM Y765 AT FR66 REPLACE WITH NEW FLOORBEAM Y765 IAW SRM A320-51-72-11.
